The performance of index-based policies for bandit problems with stochastic machine availability

  1. Lookup NU author(s)
  2. Ryan Thomas Dunn
  3. Professor Kevin Glazebrook
Author(s)Dunn RT, Glazebrook KD
Publication type Article
JournalAdvances in Applied Probability
Year2001
Volume33
Issue2
Pages365-390
ISSN (print)0001-8678
ISSN (electronic)1475-6064
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherApplied Probability Trust
URLhttp://dx.doi.org/10.1239/aap/999188319
DOI10.1239/aap/999188319
Actions    Link to this publication